MathSciNet Relay Station
MathSciNet bibliographic data
MR814917 (87e:58135) 58F12
Kan, Ittai Strange attractors of uniform flows. Trans. Amer. Math. Soc. 293 (1986), no. 1, 135–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement